# SDR DALA2025031101893

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 51,376 hours, 41,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HINGE FITTING LOWER OUTBOARD STUD ON AFT SPAR HAS HEAVY RUST/PITTING. SUMMARY SEE NRC 004-0001:5720-01103-01B/006 00006: CORROSION LEVEL 2. REPLACED 4 EA MOUNTING STUDS PER B717 AMM 57-55-25-300-801. (LP #0849083)
